# SDR AALA201603119003

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 51,517 hours, 19,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SEAT 9D FLOOR LEVEL EMER LIGHT INOPERATIVE.  REPLACED EMER LIGHT COVER & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
